# SDR C77A2020031800012

- Difficulty date: December 17, 2018
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 31,118 hours, 18,662 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 17050111003
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, INSPECTION DISCOVERED FIRE LOOP CLAMP RIVET HOLES ELONGATED IN THE APU COMPARTMENT IN THE REAR FUSELAGE (REF ETD2018-170-133016, FIGURE 1). EAMS REQUESTED AND RECEIVED A PERMANENT REPAIR IN THE FORM OF ETD2018-170-133016 WHICH PROVIDES A PERMANENT REPAIR BY CUT OUT AND DOUBLER INSTALLATION. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WORK ORDER 2450172471
